# SDR 99ZZZM636

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2460001J0165
- Condition: Chafed
- Location: Nr 3 Hyd Pump
- Part time: 56,829 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MIA, EXPERIENCED HYDRAULIC QTY LOSS AND PRESSURE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED HYDRAULIC PRESSURE LINE CHAFED AT NR 3 ENGIEN HYDRAULIC PUMP.  REPLACED LINE, CHECKED FILTERS, SERVICED SYSTEM AND RETURNED AIRCRAFT TO SERVICE.  (M)
